MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT205
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section g4: the rt205 adult ventilator circuit is not sold in the usa but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Fisher & paykel (f&p) healthcare is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility that six rt205 adult ventilator circuits were leaking before patient use.There was no patient involvement as the issue was found whilst the devices were not in use on a patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Corrections: section g4: the rt205 adult ventilator circuit is not sold in the usa, but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Device 1 batch number 2103604704 packaging bag opened device 2 batch number 2103604704 packaging bag opened device 3 batch number 2103604704 packaging bag sealed device 4 batch number 2103604704 packaging bag sealed device 5 batch number 2103604704 packaging bag sealed method: five of the six reported rt205 adult ventilator circuit kits were received by fisher & paykel healthcare in new zealand for investigation.Each device underwent visual inspection.Our investigation is thus based on the evaluation of the subject devices, the information provided by the customer and our knowledge of the product.Results: visual inspection of the subject devices observed no notable damages to the returned circuits.Leak testing was conducted, with device 1 and device 2 failing the test, while devices 3 to 5 were found to be within leak specification.Further examination of devices 1 and 2 identified that the water trap bowl was not fully engaged with the water trap top.The bowl appeared to be bulging outward around the locking surface.Conclusion: our investigation was unable to identify the exact cause of the observed damage to the rt205 adult ventilator circuit kits.However, based on our product knowledge, the issue is most likely attributable to a manufacturing-related factor.The water trap of the breathing circuit consists of two parts, a lid and a bowl, which can be separated to allow the user to empty the water trap.The user instructions for the rt205 adult ventilator circuit states the following: - check all connections are tight before use.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23069871
Report Number9611451-2025-00904
Device Sequence Number4786333
Product Code BZE
UDI-Device Identifier09420012430410
UDI-Public(01)09420012430410(10)2103604704(11)250203(17)300203
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT205
Device Catalogue NumberRT205
Device Lot Number2103604704
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC PB80 VENTILATOR; MEDTRONIC PB80 VENTILATOR
Patient SexUnknown